2019
Том 71
№ 10

All Issues

Zhuchok A. V.

Articles: 3
Article (Ukrainian)

Free products of $n$-tuple semigroups

Koppitz J., Zhuchok A. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 11. - pp. 1484-1498

We construct a free product of arbitrary n-tuple semigroups, introduce the notion of $n$-band of $n$-tuple semigroups and, in terms of this notion, describe the structure of the free product. We also construct a free commutative $n$-tuple semigroup of an arbitrary rank and characterize one-generated free commutative $n$-tuple semigroups. Moreover, we describe the least commutative congruence on a free $n$-tuple semigroup and establish that the semigroups of the constructed free commutative $n$-tuple semigroup are isomorphic and its automorphism group is isomorphic to the symmetric group.

Article (Ukrainian)

Semiretractions of Trioids

Zhuchok A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 2. - pp. 195–207

We introduce and study the notion of semiretraction of trioid. Examples of left, right, and symmetric semiretractions of trioids are given. We also present new theoretical trioid constructions for which some symmetric semiretractions are characterized.

Article (Ukrainian)

Free dimonoids

Zhuchok A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 2. - pp. 165-175

We characterize the least semilattice congruence on the free dimonoid and prove that the free dimonoid is a semilattice of s-simple subdimonoids each being a rectangular band of subdimonoids.